I am taking monofemme as my contraceptive and was prescribed metronidazole for a week, for BV. I took this and then had sex with a condom while on the antibiotic but the condom broke. About 4 hours later my bleed started. This lasted for 5 days and I then had unprotected sex the following day, thinking I was safe on my pill, I was on the inactive tablets at the time though, which was seven days after the end of my antobiotics. I am now experiencing sore breasts on the top and sides, lower abdomen and back pain ( which I also had with the BV) and want to cry all the time. Please help me, could I be pregnant, have a hormone imbalance or perimenopausal? Am I just freaking out? I feel like im going crazy. As I am only 4 days after my the end of my period I presume it is too early to test for pregnancy? Please helpReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?